Alert archive / Illinois / Wind Chill Advisories in 2008
Wind Chill Advisory 7, NWS Lincoln, IL
NWS Lincoln, IL issued this wind chill advisory at Feb 19, 2008, 3:36 PM CST for 9 counties in Illinois. It took effect at Feb 20, 2008, 3:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2008, 3:36 PM CST (21:36 UTC)
- In effect from
- Feb 20, 2008, 3:00 AM CST
- Expired
- Feb 20, 2008, 9:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
Counties Fulton County, IL, Knox County, IL, Marshall County, IL, Mason County, IL, Peoria County, IL, Schuyler County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KILX 192136 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 336 PM CST TUE FEB 19 2008 ...ANOTHER STRONG COLD FRONT ON ITS WAY TONIGHT... .AN ALBERTA CLIPPER WILL NOW OVER MINNESOTA WILL DIVE SOUTHEAST AND MOVE ACROSS NORTHERN ILLINOIS TONIGHT. THIS SYSTEM WILL DRAG ANOTHER COLD CANADIAN AIRMASS INTO THE MIDWEST ALONG WITH STRONG NORTH WINDS. THIS WILL PRODUCE BITTERLY COLD WIND CHILL VALUES ACROSS NORTHERN AND WESTERN ILLINOIS INTO WEDNESDAY MORNING. ILZ027>031-036-037-040-041-200300- /O.NEW.KILX.WC.Y.0007.080220T0900Z-080220T1500Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA 336 PM CST TUE FEB 19 2008 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST WEDNESDAY. EXPECT A STRONG COLD FRONT TO MOVE INTO THE AREA AFTER MIDNIGHT. LOW TEMPERATURES IN THE LOWER SINGLE DIGITS WILL COMBINE WITH NORTH WINDS OF 20 MPH TO PRODUCE WIND CHILL READINGS BETWEEN 10 BELOW AND 20 DEGREES BELOW ZERO. WINDS ARE EXPECTED TO DECREASE WITH TIME WEDNESDAY MORNING...BUT VERY COLD WEATHER WILL CONTINUE INTO MIDDAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ CHURCHILL
3 follow-up statements
000 WWUS43 KILX 200230 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 830 PM CST TUE FEB 19 2008 ...ANOTHER STRONG COLD FRONT ON ITS WAY TONIGHT... .AN ALBERTA CLIPPER DIVE SOUTHEAST AND MOVE ACROSS NORTHERN ILLINOIS TONIGHT. THIS SYSTEM WILL DRAG ANOTHER COLD CANADIAN AIRMASS INTO THE MIDWEST ALONG WITH STRONG NORTH WINDS. THIS WILL PRODUCE BITTERLY COLD WIND CHILL VALUES ACROSS NORTHERN AND WESTERN ILLINOIS INTO WEDNESDAY MORNING. ILZ027>031-036-037-040-041-200900- /O.CON.KILX.WC.Y.0007.080220T0900Z-080220T1500Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA 830 PM CST TUE FEB 19 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST WEDNESDAY. EXPECT A STRONG COLD FRONT TO MOVE INTO THE AREA AFTER MIDNIGHT. LOW TEMPERATURES IN THE LOWER SINGLE DIGITS WILL COMBINE WITH NORTH WINDS OF 20 MPH TO PRODUCE WIND CHILL READINGS BETWEEN 10 BELOW AND 20 DEGREES BELOW ZERO. WINDS ARE EXPECTED TO DECREASE WITH TIME WEDNESDAY MORNING...BUT VERY COLD WEATHER WILL CONTINUE INTO MIDDAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KILX 200859 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 259 AM CST WED FEB 20 2008 ...ANOTHER ARCTIC FRONT IS BLASTING ACROSS ILLINOIS THIS MORNING... .VERY COLD ARCTIC AIR AND GUSTY NORTHWEST WINDS WILL MOVE INTO ILLINOIS EARLY THIS MORNING...BEHIND AN ALBERTA CLIPPER THAT DROPPED A DUSTING OF SNOW ACROSS CENTRAL ILLINOIS LAST NIGHT. BITTERLY COLD WIND CHILL VALUES ARE EXPECTED THROUGH MID MORNING ACROSS NORTHERN AND WESTERN ILLINOIS. ILZ027>031-036-037-040-041-201500- /O.CON.KILX.WC.Y.0007.080220T0900Z-080220T1500Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA 259 AM CST WED FEB 20 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. A STRONG COLD FRONT WILL PROGRESS ACROSS THE AREA EARLY THIS MORNING. BEHIND THE FRONT...NORTH WINDS OF 20 TO 25 MPH WILL COMBINE WITH TEMPERATURES PLUMMETING INTO THE SINGLE DIGITS TO PRODUCE WIND CHILL READINGS BETWEEN 10 BELOW AND 20 DEGREES BELOW ZERO. WINDS ARE EXPECTED TO DECREASE WITH TIME LATER THIS MORNING...BUT VERY COLD WEATHER WILL CONTINUE INTO MIDDAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ SHIMON
000 WWUS43 KILX 201454 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 854 AM CST WED FEB 20 2008 ILZ027>031-036-037-040-041-201600- /O.EXP.KILX.WC.Y.0007.000000T0000Z-080220T1500Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA 854 AM CST WED FEB 20 2008 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING. TEMPERATURES ACROSS CENTRAL ILLINOIS WILL GRADUALLY WARM THIS MORNING ALLOWING WINDCHILLS TO SLOWLY CLIMB TO ABOVE ZERO BY THIS AFTERNOON. ALTHOUGH WIND CHILL ADVISORY CONDITIONS OF 15 DEGREES BELOW ZERO ARE NOT EXPECTED TODAY...IT WILL REMAIN BITTERLY COLD AS NORTH WINDS OF 15 TO 20 MPH COMBINE WITH TEMPERATURES IN THE TEENS. $$ BARKER
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Feb 19, 3:07 PM CST, 29 minutes earlier.
Area forecast discussion, Feb 19, 3:07 PM CST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 307 PM CST TUE FEB 19 2008 .DISCUSSION... ISSUED 307 PM CST TUE FEB 19 2008 SHORT TERM...TONIGHT THROUGH FRIDAY... LOW PRESSURE LOCATED OVER EASTERN NEBRASKA WILL MOVE EAST ACROSS CENTRAL ILLINOIS OVERNIGHT BRINGING ANOTHER SURGE OF COLD CANADIAN AIR INTO THE REGION. THE ALBERTA CLIPPER SHORTWAVE WITH THIS SYSTEM NOW MOVING SOUTHWARD ACROSS MINNESOTA WILL SWING ACROSS SOUTHERN WISCONSIN/NORTHERN ILLINOIS AT THE SAME TIME. THE AREA BETWEEN THE SURFACE LOW AND SHORTWAVE /I.E. NORTH OF INTERSTATE 72/ WILL SEE THE MOST SNOW WITH THIS SYSTEM...WHILE LOCATIONS TO THE NORTH AND SOUTH WILL SEE A DUSTING TO PERHAPS HALF AN INCH. MOISTURE IS NOT VERY IMPRESSIVE WITH THE SHORTWAVE...HOWEVER THE VERY COLD AIRMASS WILL ALLOW GREATER THAN NORMAL SNOW-TO-LIQUID RATIOS. EXPECT PERHAPS A TENTH INCH LIQUID EQUIVALENT TO YIELD 1 TO 2 INCHES WITH THE HEAVIEST SNOW BAND FROM THE QUAD CITIES TO DANVILLE. ALL OF THE PRECIPITATION SHOULD BE EAST OF THE AREA BY DAWN. VERY COLD AIR AND STRONG WINDS WILL ACCOMPANY THE COLD FRONT...AND WIND CHILL VALUES WILL REACH ADVISORY CRITERIA ALONG AND NORTH OF THE ILLINOIS RIVER FROM LATE TONIGHT INTO MID MORNING WEDNESDAY. THE SOUTHERN PERIFERY OF THIS COLD AIRMASS WILL STALL ACROSS THE NORTHERN GULF STATES WEDNESDAY NIGHT AS MOISTURE ONCE AGAIN MOVES NORTHWARD AND INTERACTS WITH THE RESULTANT BAROCLINIC ZONE. AS THE UPPER FLOW BECOMES PARALLEL TO THE FRONT ON THURSDAY...IDEAL CONDITIONS FOR FRONTOGENETIC FORCING WILL SET UP FROM SOUTHERN MISSOURI EASTWARD TOWARD KENTUCKY. EXPECT LIGHT SNOW TO DEVELOP NORTHWARD TOWARD CENTRAL ILLINOIS BY THURSDAY MORNING...BUT THE PRECIPITATION WILL HAVE A DELAYED START DUE TO THE AMBIENT DRY LOW LEVELS THAT THE SNOW WILL HAVE TO CHEW THROUGH TO MAKE IT TO THE SURFACE. THIS DRY AIR WILL ALSO PROVIDE FAVORABLE CONDITIONS FOR SLEET TO MIX WITH THE SNOW AS LOW LEVELS COOL ADIABATICALLY UNDER AN INCREASING WARM LAYER ALOFT. MODELS HAVE BEEN HAVING A HARD TIME RESOLVING THE DETAILS ON HOW FAR NORTH THE PRECIPITATION WILL EXTEND...BUT IT APPEARS AT LEAST THE SOUTHERN HALF OF THE AREA WILL LIKELY SEE A WINTERY MIX THURSDAY AND THURSDAY NIGHT. AS THE LAYER OF WARM AIR ALOFT CONTINUES NORTHWARD...THE SOUTHEASTERN COUNTIES MAY SEE A TRANSITION TO SLEET AND FREEZING RAIN LATE THURSDAY AND THURSDAY NIGHT. CONDIOTIONS DO NOT APPEAR VERY FAVORABLE FOR HEAVY SNOW SINCE THE HEAVIER QPF WILL FALL AS LIQUID JUST TO OUR SOUTH. AS THIS TIME FRAME GETS CLOSE... WINTER WEATHER WATCHES/ADVISORIES MAY BE REQUIRED. ANOTHER CONCENTRATED CHANCE AT SNOW WILL BE POSSIBLE FRIDAY AS A SHORTWAVE IN THE SOUTHERN JET STREAM MIGRATES FROM OKLAHOMA INTO THE OHIO VALLEY. WILL KEEP POPS IN THE CHANCE RANGE FOR NOW UNTIL THE DETAILS AND TIMING OF THIS SYSTEM BECOME CLEARER. LONG TERM...SATURDAY THROUGH TUESDAY... HIGH PRESSURE IS EXPECTED OVER THE MIDWEST THIS WEEKEND...PROVIDING A BRIEF BREAK FROM THE MESSY WINTER WEATHER. THE LONGER RANGE MODELS MOVE ANOTHER SHORTWAVE FROM OKLAHOMA INTO THE LOWER MISSISSIPPI VALLEY ON SUNDAY...BUT WILL COUNT ON THE BETTER CHANCES FOR PRECIPITATION TO BE JUST TO OUR SOUTH WHERE MOISTURE WILL BE MORE FAVORABLE. A BETTER CHANCE AT PRECIPITATION LOOKS TO BE MONDAY AND TUESDAY AS YET ANOTHER SHORTWAVE MOVES FROM THE ROCKIES INTO THE MIDWEST. SO FAR...THE MODELS FOR THE PAST COUPLE OF DAYS HAVE TAKEN THIS SYSTEM ON A MORE NORTHERLY ROUTE...WHICH WOULD PLACE ILLINOIS ON THE WARM SIDE OF THE LOW PRESSURE. WILL PUT IN A SLIGHT CHANCE FOR RAIN ON MONDAY...WITH PRECIPITATION THEN CHANGING TO SNOW AS THE LOW EXITS MONDAY NIGHT AND TUESDAY. TO RELIEF IS FORESEEN TO THE ACTIVE WINTER WEATHER PATTERN THROUGH THE MIDDLE OF NEXT WEEK. 04 && .AVIATION... ISSUED 1147 AM CST TUE FEB 19 2008 SCT-BKN LOW CLOUDS WITH BASES AROUND 2500FT PERSIST ACROSS THE AREA...ESPECIALLY ACROSS THE EASTERN TERMINALS. THESE CLOUDS WILL GRADUALLY DISSIPATE/MOVE OFF TO THE EAST AS THE AFTERNOON PROGRESSES. MEANWHILE...A BAND OF MID-LEVEL CLOUDINESS WILL APPROACH FROM THE WEST. THESE CLOUDS WILL OVERSPREAD ALL TAF SITES FROM WEST TO EAST BETWEEN 20 AND 23Z. CEILINGS WILL LOWER DURING THE EVENING...AS A FAST-MOVING STORM SYSTEM PUSHES INTO THE AREA. MODELS CONTINUE TO SPIT OUT A PERIOD OF LIGHT SNOW...MAINLY DURING THE 03Z TO 09Z WINDOW. WILL TIME THIS FEATURE AND ITS ASSOCIATED LIGHT SNOW ACROSS THE AREA ACCORDINGLY. RH PROFILES AND FORECAST SOUNDINGS SUGGEST CEILINGS DOWN TO AROUND 2500FT WITH THE SNOW...WITH VISBYS CUT TO 2 TO 3SM AT TIMES. CEILINGS/PRECIP WILL BE SHORT-LIVED...AS STRONG SUBSIDENCE AND MID-LEVEL DRYING QUICKLY DEVELOP IN THE WAKE OF THE SYSTEM. WILL REMOVE CEILINGS LATE TONIGHT...AND INTRODUCE GUSTY NORTHWESTERLY WINDS THAT WILL LAST THROUGH 18Z WED. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 300 AM CST UNTIL 900 AM CST WEDNESDAY MORNING FOR ILZ027>031-036>037-040>041. &&
Hazardous weather outlook, Feb 19, 3:28 PM CST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 328 PM CST TUE FEB 19 2008 ILZ027>031-036-037-040-041-201100- FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 328 PM CST TUE FEB 19 2008 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A WEAK CLIPPER SYSTEM WILL BRING A PERIOD OF LIGHT SNOW TONIGHT...WITH AROUND ONE INCH POSSIBLE. ROADS AND WALKWAYS MAY BECOME SLIPPERY. AS THE SYSTEM PUSHES OFF TO THE EAST...WINDS WILL INCREASE OVERNIGHT...PRODUCING WIND-CHILLS IN THE 15 BELOW TO 20 BELOW ZERO RANGE AFTER MIDNIGHT. THE ILLINOIS...SPOON...AND PARTS OF THE MACKINAW RIVERS WILL BE IN FLOOD THROUGH TONIGHT. MONITOR RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT CHANCE OF MEASURABLE PRECIPITATION APPEARS TO BE ON THURSDAY...AS A STORM SYSTEM PASSES BY TO THE SOUTHEAST OF ILLINOIS. SOME LIGHT SNOW ACCUMULATION WILL BE POSSIBLE. FLOODING WILL PERSIST ALONG THE ILLINOIS AND SPOON RIVERS OVER THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>048-053>057-063-201100- CASS-CHAMPAIGN-CLARK-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MOULTRIE-PIATT-VERMILION- 328 PM CST TUE FEB 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A WEAK CLIPPER SYSTEM WILL BRING A PERIOD OF LIGHT SNOW TONIGHT...WITH AROUND ONE INCH POSSIBLE. ROADS AND WALKWAYS MAY BECOME SLIPPERY. AS THE SYSTEM PUSHES OFF TO THE EAST...WINDS WILL INCREASE OVERNIGHT...PRODUCING WIND-CHILLS FROM ZERO TO 10 BELOW ZERO AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT CHANCE OF MEASURABLE PRECIPITATION APPEARS TO BE ON THURSDAY...AS A STORM SYSTEM PASSES BY TO THE SOUTHEAST OF ILLINOIS. SOME LIGHT SNOW ACCUMULATION WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ049>052-201100- CHRISTIAN-MORGAN-SANGAMON-SCOTT- 328 PM CST TUE FEB 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A WEAK CLIPPER SYSTEM WILL BRING A PERIOD OF LIGHT SNOW TONIGHT...WITH AROUND ONE INCH POSSIBLE. ROADS AND WALKWAYS MAY BECOME SLIPPERY. AS THE SYSTEM PUSHES OFF TO THE EAST...WINDS WILL INCREASE OVERNIGHT...PRODUCING WIND-CHILLS FROM ZERO TO 10 BELOW ZERO AFTER MIDNIGHT. THE ILLINOIS AND SPOON RIVERS WILL BE IN FLOOD THROUGH TONIGHT. MONITOR RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT CHANCE OF MEASURABLE PRECIPITATION APPEARS TO BE ON THURSDAY...AS A STORM SYSTEM PASSES BY TO THE SOUTHEAST OF ILLINOIS. A MIXTURE OF SNOW AND SLEET WILL BE LIKELY...WITH SOME ACCUMULATION POSSIBLE. FLOODING WILL PERSIST ALONG THE ILLINOIS AND SPOON RIVERS OVER THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ061-062-066>068-071>073-201100- CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- SHELBY- 328 PM CST TUE FEB 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A WEAK CLIPPER SYSTEM WILL BRING A PERIOD OF LIGHT SNOW TONIGHT...WITH AROUND ONE INCH POSSIBLE. ROADS AND WALKWAYS MAY BECOME SLIPPERY. THE WABASH RIVER WILL REMAIN IN FLOOD THROUGH TONIGHT. MONITOR RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT CHANCE OF MEASURABLE PRECIPITATION APPEARS TO BE ON THURSDAY AND THURSDAY NIGHT...AS A STORM SYSTEM PASSES BY TO THE SOUTHEAST OF ILLINOIS. SEVERAL INCHES OF SNOW ACCUMULATION WILL BE POSSIBLE. SLEET AND FREEZING RAIN MAY MIX IN AT TIMES AS WELL...ESPECIALLY SOUTH OF I-70. FLOODING WILL PERSIST ALONG THE WABASH RIVER OVER THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 9:08 PM CST | Wind Chill Advisory | ILX | Knox, Marshall, Peoria, Stark, Woodford | 12 hr |
Nearby
Wind Chill Advisories in Illinois, 2008Every wind chill advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.